×

zbMATH — the first resource for mathematics

Homoclinic points in conservative systems. (English) Zbl 0247.58007

MSC:
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
37D99 Dynamical systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Abraham, R., Marsden, J.: Foundations of mechanics. New York: Benjamin, 1967.
[2] Arnold, V. I., Avez, A.: Problèmes ergodiques de la mécanique classique. Paris: Gauthier-Villars 1967. · Zbl 0149.21704
[3] Gottschalk, W. H., Hedlund, G. A.: Topological dynamics. A. M. S colloquium publications XXXVI, 1955. · Zbl 0067.15204
[4] Hirsch, M. W., Pugh, C. C.: Stable manifolds and hyperbolic sets, in ?Global Analysis?, proceedings of symposia in pure mathematics XIV, A.M.S., 1970. · Zbl 0215.53001
[5] Moser, J.: On invariant curves of area-preserving mappings of an Annulus. Nachr. Akad. Wiss. Göttingen, Math.-Physik. Kl. IIa, Nr., 1, p. 1-20 (1962). · Zbl 0107.29301
[6] Palis, J.: On Morse-Smale dynamical systems. Topology8, 385-404 (1969). · Zbl 0189.23902
[7] Pugh, C. C.: The closing lemma. Amer. J. Math.89, 965-1009 (1967). · Zbl 0167.21803
[8] Pugh, C. C.: An improved closing lemma and a general density theorem. Amer. J. Math.89, 1010-1021 (1967). · Zbl 0167.21804
[9] Pugh, C. C.: The closing lemma for Hamiltonian systems., Proc. Internat. Congress Math. at Moscow, 1966.
[10] Robinson, R. C.: A global approximation theorem for Hamiltonian systems, in ?Global Analysis?, proceedings of symposia in pure mathematics XIV, A. M. S., 1970.
[11] Robinson, R. C.: Generic properties of conservative systems. Amer. J. Math.92, 3, 562-603 (1970). · Zbl 0212.56502
[12] Robinson, R. C.: Generic properties of conservative systems II. Amer. J. Math.92, 4, 897-906 (1970). · Zbl 0212.56601
[13] Smale, S.: Differentiable dynamical systems. Bull. A.M.S.73, 747-817 (1967). · Zbl 0202.55202
[14] Smale, S.: Notes on differentiable dynamical systems, in ?Global Analysis?, proceedings of symposia in pure mathematics XIV, A.M.S. 1970.
[15] Sternberg, S.: The structure of local diffeomorphisms III. Amer. J. Math.81, 578-604 (1959). · Zbl 0211.56304
[16] Takens, F.: Hamiltonian systems: generic properties of closed orbits and local perturbations. Mathematische Annalen188, 304-312 (1970). · Zbl 0196.27003
[17] Takens, F.: AC 1-counter example to Moser’s Twist theorem. Indag. Math.,33, 379-386 (1971). · Zbl 0235.58009
[18] Whitney, H.: Analytic extensions of differentiable functions defined in closed sets. Trans. A.M.S.36, 63-89 (1934). · Zbl 0008.24902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.